# SDR IXXA9800105

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 57755121
- Condition: Chafed
- Location: Nr 3 Engine
- Part time: 78,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CHAFING WAS DETECTED ON NUMBER THREE PYLON FORWARD ENGINE MOUNT.  REPAIR BLENDS AFFECTED AREA AND DETERMINES THAT THE WEAR IS ACCEPTABLE FOR STRENGTH IN ACCORDANCE WITH DOUGLAS FAX ACTION NUMBER 374208 AND ENGINEERING ORDER 71-DC8-891.
